# SDR AALA20140304002

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Aircraft time: 69,057 hours, 23,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHT AT 23ABC INOPERATIVE.  REPLACED LAMP FOR BULLNOSE EMERGENCY LIGHT AT 23ABC, OPERATIONS CHECKED CHECK NORMAL.
